Fast nonlinear gravity inversion in spherical coordinates with application to the South American Moho



Uieda, Leonardo ORCID: 0000-0001-6123-9515 and Barbosa, Valeria CF
(2017) Fast nonlinear gravity inversion in spherical coordinates with application to the South American Moho. GEOPHYSICAL JOURNAL INTERNATIONAL, 208 (1). 162 - 176.

WarningThere is a more recent version of this item available.
[img] Text
moho-inversion.pdf - Accepted Version

Download (8MB) | Preview
Item Type: Article
Uncontrolled Keywords: Inverse theory, Satellite gravity, Gravity anomalies and Earth structure, South America
Depositing User: Symplectic Admin
Date Deposited: 04 Oct 2019 11:59
Last Modified: 29 Jan 2020 16:55
DOI: 10.1093/gji/ggw390
Related URLs:
URI: http://livrepository.liverpool.ac.uk/id/eprint/3057027

Available Versions of this Item